# SDR ASAA2017040420366

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,345 hours, 2,165 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN FLIGHT. WOULD NOT RESET. ACFT GROUNDED. ACCOMPLISHED OPERATIONAL TEST OF THE RT FLIGHT MANAGEMENT COMPUTER SYSTEM IAW AMM 34-61-00-710-801. OPS TESTED NORMAL.
